Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 5, 2014, 3:47 AM CST for 12 counties in Wisconsin. It took effect at Feb 6, 2014, 3:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 3:47 AM CST (09:47 UTC)
- In effect from
- Feb 6, 2014, 3:00 AM CST
- Expired
- Feb 6, 2014, 10:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867 WWUS43 KMKX 050947 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CST WED FEB 5 2014 ...SNOW CONTINUING THROUGH THE EARLY MORNING... .SNOW WILL CONTINUE THROUGH THE EARLY MORNING IN THE MILWAUKEE...RACINE AND KENOSHA AREAS AND THEN BEGIN TO DIMINISH LATER IN THE MORNING. TOTAL SNOWFALL WILL RANGE FROM 2 TO 4 INCHES IN SOUTHEAST PARTS OF MILWAUKEE COUNTY TO 3 TO 6 INCHES IN EASTERN PARTS OF RACINE AND KENOSHA COUNTIES. SNOWFALL AROUND AN INCH OR TWO IS EXPECTED FARTHER INLAND. BLUSTERY NORTHEAST WINDS WILL ALSO CAUSE AREAS OF BLOWING AND DRIFTING SNOW THIS MORNING. THE FALLING SNOW AND BLOWING WILL CAUSE SNOW COVERED ROADS...LIMITED VISIBILITY AND HAZARDOUS TRAVEL CONDITIONS. SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. IN ADDITION...VERY COLD AIR WILL SETTLE OVER SOUTHERN WISCONSIN TONIGHT. OVERNIGHT LOW TEMPERATURES WILL DIP TO BETWEEN 6 AND 12 BELOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. LINGERING WEST WINDS GREATER THAN 4 MPH WILL CAUSE WIND CHILLS TO LOWER TO BETWEEN 20 AND 30 BELOW ZERO. A WIND CHILL ADVISORY HAS BEEN POSTED ALONG AND WEST OF A LINE FROM BARABOO TO MADISON TO JANESVILLE AND BELOIT FOR LATE TONIGHT AND THURSDAY MORNING. WIZ056-062-063-067>069-051800- /O.NEW.KMKX.WC.Y.0009.140206T0900Z-140206T1600Z/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT 347 AM CST WED FEB 5 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY. * TIMING...LATE TONIGHT THROUGH THURSDAY MORNING. * WIND CHILL VALUES...FALLING TO BETWEEN 20 AND 30 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ071-072-051700- /O.EXT.KMKX.WW.Y.0011.000000T0000Z-140205T1700Z/ RACINE-KENOSHA- INCLUDING THE CITIES OF...RACINE...KENOSHA 347 AM CST WED FEB 5 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS MORNING. * TIMING...SNOW WILL CONTINUE INTO THIS MORNING. THE SNOW WILL BE MODERATE TO BRIEFLY HEAVY AT TIMES THROUGH 6 AM. * SNOW ACCUMULATIONS...3 TO 6 INCHES...WITH THE HEAVIEST AMOUNTS EXPECTED TOWARD THE LAKESHORE. * WINDS...NORTHEAST WINDS OF 15 TO 25 MPH WILL GUST TO 30 MPH AT TIMES...CAUSING AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY BY THE LAKESHORE. * IMPACTS...LIMITED VISIBILITY AND SNOW COVERED ROADS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ066-051500- /O.CON.KMKX.WW.Y.0011.000000T0000Z-140205T1500Z/ MILWAUKEE- INCLUDING THE CITY OF...MILWAUKEE 347 AM CST WED FEB 5 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...SNOW WILL CONTINUE THROUGH THE EARLY MORNING BEFORE DIMINISHING LATER THIS MORNING. * SNOW ACCUMULATIONS...2 TO 4 INCHES...WITH THE HEAVIER AMOUNTS EXPECTED SOUTH OF MILWAUKEE TOWARD OAK CREEK AND SOUTH MILWAUKEE. * WINDS...NORTHEAST WINDS 15 TO 25 MPH WILL GUST TO 30 MPH AT TIMES CAUSING AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY BY THE LAKESHORE. * IMPACTS...LIMITED VISIBILITY AND SNOW COVERED ROADS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MBK
7 follow-up statements
450 WWUS43 KMKX 051202 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 602 AM CST WED FEB 5 2014 ...SNOW CONTINUING THROUGH THE EARLY MORNING... .SNOW WILL CONTINUE THROUGH THE EARLY MORNING IN THE MILWAUKEE... RACINE AND KENOSHA AREAS AND THEN BEGIN TO DIMINISH LATER IN THE MORNING. TOTAL SNOWFALL WILL RANGE FROM 1 TO 3 INCHES IN SOUTHEAST PARTS OF MILWAUKEE COUNTY TO 3 TO 6 INCHES IN EASTERN PARTS OF RACINE AND KENOSHA COUNTIES. SNOWFALL AROUND AN INCH OR TWO IS EXPECTED FARTHER INLAND. BLUSTERY NORTHEAST WINDS WILL ALSO CAUSE AREAS OF BLOWING AND DRIFTING SNOW THIS MORNING. THE FALLING SNOW AND BLOWING WILL CAUSE SNOW COVERED ROADS...LIMITED VISIBILITY AND HAZARDOUS TRAVEL CONDITIONS. SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. IN ADDITION...VERY COLD AIR WILL SETTLE OVER SOUTHERN WISCONSIN TONIGHT. OVERNIGHT LOW TEMPERATURES WILL DIP TO BETWEEN 6 AND 12 BELOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. LINGERING WEST WINDS GREATER THAN 4 MPH WILL CAUSE WIND CHILLS TO LOWER TO BETWEEN 20 AND 30 BELOW ZERO. A WIND CHILL ADVISORY HAS BEEN POSTED ALONG AND WEST OF A LINE FROM BARABOO TO MADISON TO JANESVILLE AND BELOIT FOR LATE TONIGHT AND THURSDAY MORNING. WIZ071-072-051700- /O.CON.KMKX.WW.Y.0011.000000T0000Z-140205T1700Z/ RACINE-KENOSHA- INCLUDING THE CITIES OF...RACINE...KENOSHA 602 AM CST WED FEB 5 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING. * TIMING...SNOW WILL CONTINUE THIS MORNING. THE SNOW WILL BE MODERATE TO BRIEFLY HEAVY AT TIMES THROUGH 8 AM. * SNOW ACCUMULATIONS...3 TO 6 INCHES...WITH THE HEAVIEST AMOUNTS EXPECTED TOWARD THE LAKESHORE. * WINDS...NORTHEAST WINDS OF 15 TO 25 MPH WILL GUST TO 30 MPH AT TIMES...CAUSING AREAS OF BLOWING AND DRIFTING SNOW... ESPECIALLY BY THE LAKESHORE. * IMPACTS...LIMITED VISIBILITY AND SNOW COVERED ROADS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ066-051500- /O.CON.KMKX.WW.Y.0011.000000T0000Z-140205T1500Z/ MILWAUKEE- INCLUDING THE CITY OF...MILWAUKEE 602 AM CST WED FEB 5 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...SNOW WILL CONTINUE THROUGH THE EARLY MORNING BEFORE DIMINISHING LATER THIS MORNING. * SNOW ACCUMULATIONS...1 TO 3 INCHES...WITH THE HEAVIER AMOUNTS EXPECTED SOUTH OF MILWAUKEE TOWARD OAK CREEK AND SOUTH MILWAUKEE. * WINDS...NORTHEAST WINDS 15 TO 25 MPH WILL GUST TO 30 MPH AT TIMES CAUSING AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY BY THE LAKESHORE. * IMPACTS...LIMITED VISIBILITY AND SNOW COVERED ROADS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ056-062-063-067>069-052015- /O.CON.KMKX.WC.Y.0009.140206T0900Z-140206T1600Z/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT 602 AM CST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY. * TIMING...LATE TONIGHT THROUGH THURSDAY MORNING. * WIND CHILL VALUES...FALLING TO BETWEEN 20 AND 30 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MBK
079 WWUS43 KMKX 051522 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CST WED FEB 5 2014 ...SNOW CONTINUING THROUGH THE EARLY MORNING... .A LAKE EFFECT SNOW BAND WILL CONTINUE TO AFFECT RACINE AND KENOSHA COUNTIES THIS MORNING. LIGHTER SNOWS WILL CONTINUE ACROSS THE REST OF SOUTHERN WISCONSIN...MAINLY ALONG AND SOUTH OF INTERSTATE 94. SNOW TOTALS WILL RANGE FROM 1 TO 3 INCHES IN SOUTHEAST PARTS OF MILWAUKEE COUNTY TO 3 TO 6 INCHES IN EASTERN PARTS OF RACINE AND KENOSHA COUNTIES. SNOWFALL AROUND AN INCH OR TWO IS EXPECTED FARTHER INLAND. BLUSTERY NORTHEAST WINDS WILL ALSO CAUSE AREAS OF BLOWING AND DRIFTING SNOW THIS MORNING. THE FALLING SNOW AND BLOWING WILL CAUSE SNOW COVERED ROADS...LIMITED VISIBILITY AND HAZARDOUS TRAVEL CONDITIONS. SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. IN ADDITION...VERY COLD AIR WILL SETTLE OVER SOUTHERN WISCONSIN TONIGHT. OVERNIGHT LOW TEMPERATURES WILL DIP TO BETWEEN 6 AND 12 BELOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. LINGERING WEST WINDS GREATER THAN 4 MPH WILL CAUSE WIND CHILLS TO LOWER TO BETWEEN 20 AND 30 BELOW ZERO. A WIND CHILL ADVISORY HAS BEEN POSTED ALONG AND WEST OF A LINE FROM BARABOO TO MADISON TO JANESVILLE AND BELOIT FOR LATE TONIGHT AND THURSDAY MORNING. WIZ066-051630- /O.EXP.KMKX.WW.Y.0011.000000T0000Z-140205T1500Z/ MILWAUKEE- INCLUDING THE CITY OF...MILWAUKEE 922 AM CST WED FEB 5 2014 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. $$ WIZ071-072-051700- /O.CON.KMKX.WW.Y.0011.000000T0000Z-140205T1700Z/ RACINE-KENOSHA- INCLUDING THE CITIES OF...RACINE...KENOSHA 922 AM CST WED FEB 5 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING. * TIMING...SNOW WILL CONTINUE THIS MORNING. THE SNOW WILL BE MODERATE TO BRIEFLY HEAVY AT TIMES. * SNOW ACCUMULATIONS...3 TO 6 INCHES...WITH THE HEAVIEST AMOUNTS EXPECTED TOWARD THE LAKESHORE. * WINDS...NORTHEAST WINDS OF 15 TO 25 MPH WILL GUST TO 30 MPH AT TIMES...CAUSING AREAS OF BLOWING AND DRIFTING SNOW... ESPECIALLY BY THE LAKESHORE. * IMPACTS...LIMITED VISIBILITY AND SNOW COVERED ROADS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WIZ056-062-063-067>069-052330- /O.CON.KMKX.WC.Y.0009.140206T0900Z-140206T1600Z/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT 922 AM CST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY. * TIMING...LATE TONIGHT THROUGH THURSDAY MORNING. * WIND CHILL VALUES...FALLING TO BETWEEN 20 AND 30 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ COLLAR
378 WWUS43 KMKX 052016 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 216 PM CST WED FEB 5 2014 ...BITTER WIND CHILLS RETURN ONCE AGAIN... .VERY COLD AIR WILL SETTLE OVER SOUTHERN WISCONSIN TONIGHT. OVERNIGHT LOW TEMPERATURES WILL DIP TO BETWEEN 6 AND 12 BELOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. LINGERING WEST WINDS GREATER THAN 4 MPH WILL CAUSE WIND CHILLS TO LOWER TO BETWEEN 20 AND 30 BELOW ZERO. A WIND CHILL ADVISORY HAS BEEN POSTED ALONG AND WEST OF A LINE FROM GREEN LAKE TO JANESVILLE FOR LATE TONIGHT AND THURSDAY MORNING. WIZ046-047-057-058-064-070-060430- /O.EXA.KMKX.WC.Y.0009.140206T0900Z-140206T1600Z/ MARQUETTE-GREEN LAKE-COLUMBIA-DODGE-JEFFERSON-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE... WISCONSIN DELLS...BEAVER DAM...JEFFERSON...LAKE MILLS...ELKHORN... LAKE GENEVA 216 PM CST WED FEB 5 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY. * TIMING...LATE TONIGHT THROUGH THURSDAY MORNING. * WIND CHILL VALUES...FALLING TO BETWEEN 20 AND 25 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ056-062-063-067>069-060430- /O.CON.KMKX.WC.Y.0009.140206T0900Z-140206T1600Z/ SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT 216 PM CST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... * TIMING...LATE TONIGHT THROUGH THURSDAY MORNING. * WIND CHILL VALUES...FALLING TO BETWEEN 20 AND 30 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ COLLAR
618 WWUS43 KMKX 060325 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CST WED FEB 5 2014 ...BITTER WIND CHILLS RETURN ONCE AGAIN... .VERY COLD AIR CONTINUES TO FILTER INTO SOUTHERN WISCONSIN TONIGHT. BELOW ZERO TEMPERATURES ARE EXPECTED ALONG WITH WEST WINDS OF 5 TO 10 MPH...CREATING WIND CHILL READINGS OF 20 TO 25 BELOW ZERO AWAY FROM LAKE MICHIGAN. WIND CHILL VALUES SHOULD RISE THURSDAY AFTERNOON BUT ARE AGAIN FORECAST TO FALL TO 20 TO 30 BELOW ZERO OVER MOST OF SOUTHERN WISCONSIN THURSDAY EVENING AND FRIDAY MORNING. THUS ANOTHER WIND CHILL ADVISORY WILL LIKELY BE REQUIRED DURING THAT PERIOD. WIZ046-047-056>058-062>064-067>070-061100- /O.CON.KMKX.WC.Y.0009.140206T0900Z-140206T1600Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON- LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 925 PM CST WED FEB 5 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST THURSDAY. * WIND CHILL VALUES...HAVE FALLEN TO BETWEEN 5 AND 15 BELOW ZERO WEST OF MADISON THIS EVENING. THEY WILL CONTINUE TO DROP TO BETWEEN 20 AND 25 BELOW ZERO AFTER 3 AM AWAY FROM LAKE MICHIGAN. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CRAVEN
075 WWUS43 KMKX 060937 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CST THU FEB 6 2014 ...VERY COLD WIND CHILLS THIS MORNING... .VERY COLD AIR SETTLING INTO THE REGION AND WESTERLY WINDS OF 5 TO 10 MPH WILL CAUSE WIND CHILLS OF 20 TO 28 DEGREES BELOW ZERO THIS MORNING OVER SOUTH CENTRAL WISCONSIN. BUNDLE UP AND DRESS WARMLY IN LAYERS IF HEADING OUTSIDE THIS MORNING. WIZ046-047-056>058-062>064-067>070-061600- /O.CON.KMKX.WC.Y.0009.000000T0000Z-140206T1600Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON- LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 337 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...WILL FALL TO BETWEEN 20 AND 28 DEGREES BELOW ZERO THIS MORNING. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MBK
369 WWUS43 KMKX 061321 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 721 AM CST THU FEB 6 2014 ...VERY COLD WIND CHILLS THIS MORNING... .VERY COLD AIR HAS SETTLED INTO THE REGION. TEMPERATURES BELOW ZERO AND WESTERLY WINDS OF 5 TO 10 MPH WILL CAUSE WIND CHILLS OF 20 TO 28 DEGREES BELOW ZERO THIS MORNING OVER SOUTH CENTRAL WISCONSIN. BUNDLE UP AND DRESS WARMLY IN LAYERS IF HEADING OUTSIDE THIS MORNING. WIZ046-047-056>058-062>064-067>070-061600- /O.CON.KMKX.WC.Y.0009.000000T0000Z-140206T1600Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON- LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 721 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...BETWEEN 20 AND 28 DEGREES BELOW ZERO THIS MORNING. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MBK
533 WWUS43 KMKX 061607 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 AM CST THU FEB 6 2014 ...VERY COLD WIND CHILLS EXPECTED AGAIN TONIGHT... .WIND CHILLS HAVE RISEN INTO THE 10 TO 20 BELOW RANGE THIS MORNING...SO THE EARLY MORNING WIND CHILL ADVISORY WAS ALLOWED TO EXPIRE. EXPECT TEMPERATURES OF ZERO TO 10 BELOW AGAIN TONIGHT WITH CONTINUED BRISK WEST TO SOUTHWEST WINDS. THUS...WIND CHILL VALUES WILL DROP TO 20 TO 25 BELOW FOR MOST AREAS EARLY FRIDAY MORNING. A NEW WIND CHILL ADVISORY WILL GO INTO EFFECT LATE TONIGHT THROUGH FRIDAY MORNING. WIZ046-047-056>058-062>064-067>070-070015- /O.EXP.KMKX.WC.Y.0009.000000T0000Z-140206T1600Z/ /O.NEW.KMKX.WC.Y.0010.140207T0600Z-140207T1500Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DODGE-IOWA-DANE-JEFFERSON- LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 1007 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WIND CHILL VALUES...BETWEEN 17 AND 25 DEGREES BELOW ZERO LATE TONIGHT INTO FRIDAY MORNING. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ051-052-059-060-065-066-071-072-070015- /O.NEW.KMKX.WC.Y.0010.140207T0600Z-140207T1500Z/ FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE- RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...WEST BEND... PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE...RACINE... KENOSHA 1007 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WIND CHILL VALUES...BETWEEN 17 AND 25 DEGREES BELOW ZERO LATE TONIGHT INTO FRIDAY MORNING. * IMPACTS...WIND CHILLS AT THIS LEVEL WOULD CAUSE FROSTBITE TO EXPOSED SKIN IN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 5, 3:30 AM CST, 17 minutes earlier.
Area forecast discussion, Feb 5, 3:30 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST WED FEB 5 2014
.TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM.
COMBINATION OF SYNOPTIC FORCING ASSOCIATED WITH LEFT EXIT REGION OF
UPPER JET AND MESOSCALE FORCING FROM LAKE ENHANCEMENT HAS PRODUCED 1
TO 3 INCH SNOWFALL SO FAR ACROSS EASTERN RACINE AND KENOSHA
COUNTIES. DRIER AIR FARTHER NORTH SLOWED DOWN -SN DEVELOPMENT DURING
THE EVENING AND HAS ALSO KEPT SNOW RATES FAIRLY LIGHT. KMKE HAS
RECEIVED AROUND ONE HALF INCH SO FAR WITH SEVERAL TENTHS HERE ON THE
WAUKESHA/JEFFERSON COUNTY LINE. STRONGEST SYNOPTIC SCALE FORCING
OVER THE AREA MOVES OFF TO THE EAST SHORTLY AFTER 12Z. IMPRESSIVE
ONSHORE FLOW CONTINUES DURING THIS TIME AS WELL WITH DELTA-T
INCREASING TO AROUND 14 DEGREES AND STRONG LOCALIZED OMEGA DUE TO
CONVERGENCE AT THE SHORE. SEEING SOME INCREASE IN REFLECTIVITY OVER
SOUTHEAST WI INTO NORTHEAST IL AND OVER LAKE MI SO WL CONTINUE
WINTER WX ADVY FROM MILWAUKEE SOUTHWARD FOR NOW. STILL MAY GET 5 OR
6 INCHES ALONG THE LAKESHORE IN KENOSHA COUNTY. FINGER WILL BE ON
THE TRIGGER HOWEVER TO DROP MILWAUKEE COUNTY IF SNOW RATES DO NOT
INCREASE IN NEXT 2-4 HOURS.
LINGERING LOW TO MID LEVEL RH THIS AFTERNOON INTO TONIGHT ASSOCIATED
WITH UPSTREAM WEAKER SHORT WAVE MOVING EWD THROUGH THE NORTHERN
PLAINS AND WI. THIS LINGERING RH MAY HOLD UP TEMPS IN SOME AREAS
ENOUGH TO HOLD OFF ON WIND CHILL ADVISORY IN EASTERN AREAS. WESTERN
AREAS LOOK TO CLEAR OFF LATER TONIGHT WITH OVERNIGHT LOWS DIPPING TO
BETWEEN 6 AND 12 BELOW. WEST WINDS TO REMAIN ABOVE 4 KNOTS. MORE
CONFIDENCE IN WESTERN AREAS REACHING WIND CHILLS OF 20 BELOW SO WL
POST WIND CHILL ADVY FOR THIS AREA FOR LATE TNGT INTO THU MRNG.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...HIGH
STRONG SURFACE HIGH PRESSURE WILL SLOWLY SLIDE BY TO THE SOUTH
THURSDAY AND FRIDAY. THIS WILL BRING DRY WEATHER AND LESS
CLOUDS...BUT AT THE COST OF COLDER TEMPS. HIGHS WILL STRUGGLE
INTO THE SINGLE DIGITS THURSDAY...ONLY RECOVERING TO THE TEENS ON
FRIDAY. LOWS WILL LIKELY BE BELOW ZERO AGAIN THURSDAY NIGHT AND
FRIDAY NIGHT.
.SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM
MODELS HAVE TRENDED A BIT WETTER FOR SATURDAY/SATURDAY
NIGHT...BRINGING A SHORTWAVE AND SOME LIGHT SNOW THROUGH THE AREA.
RAISED POPS A BIT TO ACCOUNT FOR THIS TREND.
SHOULD BE DRY THEN SUNDAY THROUGH TUESDAY BASED ON LATEST
MODELS...AS HIGH PRESSURE SLOWLY MOVES THROUGH THE REGION.
UNFORTUNATELY...LOOKS LIKE MORE NORTHWEST FLOW THROUGH THIS
PERIOD...RESULTING IN CONTINUED BELOW NORMAL TEMPS. THE GFS AND
ECMWF DIFFER QUITE A BIT WITH TEMPS BY THE END OF THIS
PERIOD...BUT EITHER WAY IT LOOKS LIKE WELL BELOW NORMAL TEMPS
WILL CONTINUE UNDER NORTHWEST FLOW.
&&
.AVIATION/12Z TAFS/...
IFR CIGS AND VSBYS WILL BE OCCASIONALLY LOWER AT KENW AND KMKE DUE
TO LAKE ENHANCEMENT THROUGH THE EARLY MORNING BEFORE SYNOPTIC AND
MESOSCALE FORCING DIMINISH. EXPECT VFR CIGS TO RETURN LATE IN THE
MORNING AND AFTN.
&&
.MARINE...
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE AFTERNOON. TIGHT
PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE PASSING WELL TO THE
SOUTH OF THE GREAT LAKES WILL LOOSEN DURING THE AFTERNOON ALLOWING
WIND GUSTS TO SUBSIDE. BLUSTERY NORTHEAST WINDS WILL TURN TO THE
NORTH LATER THIS MORNING AND AFTERNOON AND SUBSIDE. WIDESPREAD ICE
HAD BEEN COVERING THE NEARSHORE AREA PRIOR TO STRONG ONSHORE WINDS.
WILL CONTINUE IN THIS SCENARIO FOR NOW UNTIL VISIBLE IMAGERY CAN
CONFIRM AMOUNT OF ICE BREAKUP. HENCE WAVE HEIGHTS WILL REMAIN
MINIMAL DUE TO ICE WITH LOW THREAT FOR FREEZING SPRAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 3 AM TO 10 AM CST THURSDAY FOR WIZ056-
062-063-067>069.
WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ066.
WINTER WEATHER ADVISORY UNTIL 11 AM CST THIS MORNING FOR WIZ071-
072.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
THURSDAY THROUGH TUESDAY...DDVHazardous weather outlook, Feb 4, 10:23 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1023 PM CST TUE FEB 4 2014 WIZ046-047-051-052-056>060-062>072-052115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1023 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW WILL OVERSPREAD SOUTHERN WISCONSIN DURING THE OVERNIGHT HOURS...LINGERING INTO WEDNESDAY MORNING BEFORE ENDING. SNOWFALL AMOUNTS WILL RANGE FROM AROUND 1 INCH TOWARD THE DELLS...TO AROUND 2 INCHES IN MADISON...TO 4 TO 6 INCHES TOWARD RACINE AND KENOSHA. LAKE EFFECT SNOW WILL RESULT IN MODERATE TO BRIEFLY HEAVY SNOW AT TIMES FROM MILWAUKEE SOUTHWARD TO RACINE AND KENOSHA. 4 TO 6 INCHES ARE EXPECTED IN THESE AREAS. SOME BLOWING SNOW IS ALSO EXPECTED IN THESE AREAS OVERNIGHT AND WEDNESDAY MORNING...DUE TO GUSTY NORTHEAST TO NORTH WINDS. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR MILWAUKEE...RACINE AND KENOSHA COUNTIES UNTIL 9 AM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY WIND CHILLS ARE EXPECTED TO REACH 15 TO 25 BELOW ZERO LATE WEDNESDAY NIGHT...AND AGAIN THURSDAY NIGHT...AS VERY COLD AIR SETTLES OVER THE AREA ONCE AGAIN. WIND CHILL ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SNOWFALL REPORTS WILL BE APPRECIATED OVERNIGHT INTO WEDNESDAY. LMZ643>646-052115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1023 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT GUSTY NORTHEAST WINDS ARE EXPECTED...WITH GUSTS UP TO 30 KNOTS LATER TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GUSTY NORTH WINDS WILL BACK TO THE NORTHWEST ON WEDNESDAY AND GRADUALLY DIMINISH. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM WEDNESDAY AFTERNOON. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 5, 1:59 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
159 AM CST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM SNOW KENOSHA 42.58N 87.82W
02/05/2014 E2.5 INCH KENOSHA WI PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
MBKLocal storm report, Feb 5, 2:22 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 AM CST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM SNOW PLEASANT PRAIRIE 42.55N 87.93W
02/05/2014 M3.0 INCH KENOSHA WI TRAINED SPOTTER
RELAYED VIA SOCIAL MEDIA. DRIFTING SNOW.
&&
MBKLocal storm report, Feb 5, 3:02 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 AM CST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM SNOW BURLINGTON 42.68N 88.28W
02/05/2014 M1.0 INCH RACINE WI PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
MBKNearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.